MAUDE Adverse Event Report: INTERSCOPE, INC. ENDOROTOR; ENDOROTOR CATHETER

INTERSCOPE, INC. ENDOROTOR; ENDOROTOR CATHETER
Catalog Number 3.2-EPR-EGD-F
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Hematemesis (4478)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2022 a 75-year- old patient was undergoing an endoscopic resection for dysplasic barrett's esophagus.The physician resected 100% of the circumference of the lumen within the treatable segment.There were no issues reported during the procedure.Post-procedure, the patient began feeling pain and developed symptoms of hypothermia and hematemesis, twice.The patient was administered intravenous (iv) proton-pump inhibitors (ppis) to treat the symptoms.The patient then presented to the emergency unit 14 days from the procedure date.At the emergency unit, the patient was diagnosed with grade 3 dysphagia symptoms.The patient was re-hydrated and a feeding tube via percutaneous endoscopic gastrostomy (peg) was placed.The patient underwent an endoscopic dilation.A narrow and very short(< 1 cm) stricture was observed which resolved after 7 esophageal endoscopic dilation sessions.It was noted that the time of the incident, the patient was enrolled in an endobarret's study.Device manufacturing records were reviewed for indication relating to the complaint with no positive findings.Root cause was not able to be determined based on information provided, and the delayed onset of symptoms.Hematemesis is a known procedual risk in treatment of esophageal endoscopic resection.Bleeding during the procedure is not considered an adverse event of the protocol and can be managed endoscopically.Because an acute post procedure bleed that required intervention was not diagnosed hematemesis could be the result of any bleeding managed during the procedure.Based on available information there is no evidence to suggest there was a device related failure or direct causality to the hematemesis.Root cause for the dysphagia has a definite procedure causality but is a risk in circumferential endoscopic resection and not the result of a device failure.
 
Event or Problem Description
It was reported that on (b)(6) 2022 a 75-year- old patient was undergoing an endoscopic resection for dysplasic barrett's esophagus.The physician resected 100% of the circumference of the lumen within the treatable segment.There were no issues reported during the procedure.Post-procedure, the patient began feeling pain and developed symptoms of hypothermia and hematemesis, twice.The patient was administered intravenous (iv) proton-pump inhibitors (ppis) to treat the symptoms.The patient then presented to the emergency unit 14 days from the procedure date.At the emergency unit, the patient was diagnosed with grade 3 dysphagia symptoms.The patient was re-hydrated and a feeding tube via percutaneous endoscopic gastrostomy (peg) was placed.The patient underwent an endoscopic dilation.A narrow and very short(< 1 cm) stricture was observed which resolved after 7 esophageal endoscopic dilation sessions.It was noted that the time of the incident, the patient was enrolled in an endobarret's study.

Brand Name
ENDOROTOR
Common Device Name
ENDOROTOR CATHETER
Manufacturer (Section D)
INTERSCOPE, INC.
200 commerce drive floor 2
northbridge MA 01534
Manufacturer (Section G)
INTERSCOPE, INC.
200 commerce drive floor 2
northbridge 01534
Manufacturer Contact
jeffery ryan
200 commerce drive floor 2
northbridge, MS 01534
MDR Report Key17442757
Report Number3011697028-2023-00024
Device Sequence Number2597942
Product Code PTE
UDI-Device Identifier00854172008155
UDI-Public01008541720081551723022610210
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Catalogue Number3.2-EPR-EGD-F
Device Lot Number210216C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown